Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1856 KB) | Metadata | Table of Contents | PRIMS summary
Volume 34, Issue 6, 1998, pp. 601–627
DOI: 10.2977/prims/1195144426

Published online: 1998-12-31

Singular-perturbative Reduction to BIrkhoff Normal Form and Instanton-Type Formal Solutions of Hamiltonian Systems

Yoshitsugu Takei[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Takei Yoshitsugu: Singular-perturbative Reduction to BIrkhoff Normal Form and Instanton-Type Formal Solutions of Hamiltonian Systems. Publ. Res. Inst. Math. Sci. 34 (1998), 601-627. doi: 10.2977/prims/1195144426